Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 12, Pages 1869–1884 (Mi zvmmf2789)  

This article is cited in 3 scientific papers (total in 3 papers)

Necessary and sufficient conditions for the maximin of a function of the difference of arguments

S. I. Dudov

Saratov

Full text: PDF file (1780 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:12, 1701–1714

Bibliographic databases:
UDC: 517.977.58
MSC: 49K35
Received: 18.07.1991

Citation: S. I. Dudov, “Necessary and sufficient conditions for the maximin of a function of the difference of arguments”, Zh. Vychisl. Mat. Mat. Fiz., 32:12 (1992), 1869–1884; Comput. Math. Math. Phys., 32:12 (1992), 1701–1714

Citation in format AMSBIB
\Bibitem{Dud92}
\by S.~I.~Dudov
\paper Necessary and sufficient conditions for the maximin of a function of the difference of arguments
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 12
\pages 1869--1884
\mathnet{http://mi.mathnet.ru/zvmmf2789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1205991}
\zmath{https://zbmath.org/?q=an:0789.49017}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 12
\pages 1701--1714
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LQ38300003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2789
  • http://mi.mathnet.ru/eng/zvmmf/v32/i12/p1869

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Dudov, “Inner estimation of a convex set by a norm body”, Comput. Math. Math. Phys., 36:5 (1996), 683–688  mathnet  mathscinet  zmath  isi
    2. S. I. Dudov, “A fixed-tolerance problem”, Comput. Math. Math. Phys., 37:8 (1997), 906–912  mathnet  mathscinet  zmath
    3. S. I. Dudov, V. V. Abramova, “O vnutrennei otsenke vypuklogo tela lebegovym mnozhestvom vypukloi differentsiruemoi funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:3 (2017), 267–275  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:151
    Full text:84
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021